MAUDE Adverse Event Report: SIEMENS HEALTHCARE GMBH- AT ARCADIS AVANTIC GEN 2; IMAGE-INTENSIFIED FLUOROSCOPIC X-RAY SYSTEM, MOBILE

SIEMENS HEALTHCARE GMBH- AT ARCADIS AVANTIC GEN 2; IMAGE-INTENSIFIED FLUOROSCOPIC X-RAY SYSTEM, MOBILE
Model Number 10143408
Medical Device Problem Code Positioning Failure (1158)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/29/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Siemens is conducting a thorough investigation of the reported events.As this event is under investigation, a root cause has not yet been determined.A supplement report will be filed upon completion of the investigation.
 
Event or Problem Description
It was reported to siemens that a malfunction occurred while operating the arcadis avantic gen 2 system.During an interventional procedure, the user reported that the c-arm would move up but not back down.The procedure was continued and completed on an alternate system.We are unaware of any impact to the state of health of the patient involved.Siemens has requested additional information in order to conduct an investigation of the reported event.
 
Additional Manufacturer Narrative
Siemens has completed an investigation of the reported event.The root cause was determined to be a mechanical misalignment.The limit switch of the up and down movement of the c-arm was permanently actuated, which signaled that the end position had been reached.In such a case, further motorized movement is prevented for safety reasons.The investigation could not clarify how this temporary misalignment occurred.Mechanical external influence could be conceivable; however, this can no longer be clarified retrospectively.After successful adjustment of the limit switch on site the system is functioning as specified.A possible accumulation of errors or a possible general error that would require corrective measures of the installed base could not be determined by the investigation.After detailed investigation, the incident is not classified as a reportable event as neither serious injury, death nor an unexpected, prolonged hospitalization of the patient or any other person occurred or could be expected.

Brand Name
ARCADIS AVANTIC GEN 2
Common Device Name
IMAGE-INTENSIFIED FLUOROSCOPIC X-RAY SYSTEM, MOBILE
Manufacturer (Section D)
SIEMENS HEALTHCARE GMBH- AT
siemensstrasse 1
forchheim, germany 91301
GM  91301
MDR Report Key11307962
Report Number3004977335-2021-66514
Device Sequence Number1283919
Product Code OXO
UDI-Device Identifier04056869009001
UDI-Public04056869009001
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K051133
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Remedial Action Repair,Inspection
Type of Report Initial,Followup
Report Date (Section B) 02/10/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number10143408
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 01/29/2021
Supplement Date Received by Manufacturer03/11/2021
Initial Report FDA Received Date02/10/2021
Supplement Report FDA Received Date03/11/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1